# SDR CA980922012

- Difficulty date: September 14, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 150M
- Engine: Cont O200A
- Propeller: Mcauly 1A102OCM
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Piston Ring
- Part number: SA10200A20P
- Condition: Cracked
- Location: Nr 1 Cylinder
- Part time: 1,693 hours
- Component: Supairpart
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING INSPECTION, METAL PARTICLES WERE FOUND IN THE OIL SCREEN AND FILTER.  A COMPRESSION CHECK REVEALED LOW COMPRESSION ON NR 1 CYLINDER.  FURTHER INVESTIGATION FOUND A CRACKED PISTON RING, DAMAGED PISTON AND A SCORED CYLINDER WALL.
